# SDR DLM88080184

- Difficulty date: February 10, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 51,892 hours, 40,600 cycles
- Engine: Pwa JT8D219
- Engine time: 42,977 hours, 32,703 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine
- Part number: JT8D219
- Part serial: 725736
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 42,977 hours, 32,703 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

IN FLT RETURN RT ENG FAILURE DURING CLIMB-OUT NORMAL PWR T/O WITH ENG A/I ON.  ALL INDICATIONS NORMAL.  AT 1300' AGL BUMP NOISE LIKE A COMP STALL.  PERFORM INITIAL ACTION ITEMS AND STARTED RETURN TO AIRPORT.  PLANNED TO RUN ENG AT IDLE BUT APPROX 2-3 MIN ENG STARTED TO VIBRATE.  CONT ENG FAILURE CKLIST AND SECURED RT ENG NORMAL LANDING.  REMOVED AND REPLACED RT ENG PER TRANSMITTAL 9T102.
